# SDR C2XA97IA021

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S53672406208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, CABIN FLOOR BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS AT FUSELAGE FRAME NR 36.  MAINTENANCE REMOVED DAMAGED PORTION OF FLOOR BEAM AND PERFORMED AN INSERTION REPAIR PER MFR SRM INSTUCTIONS.  AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
